# SDR AALA202302228895

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737823
- Aircraft serial: 44479
- Aircraft time: 6,160 hours, 2,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT EXTERIOR NEAR DOOR R1 INOPERATIVE. REPLACED LIGHT BULB AT EMERGENCY LIGHT EXTERIOR.
